# SDR ASAA2016110418670

- Difficulty date: November 4, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,720 hours, 10,138 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 185A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STAB LOWER SKIN INBD AT HSS 138.70, 10 INCHES FWD OF AFT SPAR.  ACFT GROUNDED.  REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-01-2R-11 FIG 204, REPAIR 11.
